Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ \omega!$ can be a nontrivial automorphism group


Author: Judith Roitman
Journal: Proc. Amer. Math. Soc. 112 (1991), 623-628
MSC: Primary 03E35; Secondary 03E05, 06E05, 20B27
DOI: https://doi.org/10.1090/S0002-9939-1991-1059636-4
MathSciNet review: 1059636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under the axiom "there are $ {\omega _1}$ cofinal Cohen reals," the symmetric group on $ \omega $ is the nontrivial automorphism group of a thin-tall superatomic Boolean algebra. Certain product groups are also, under the same axiom, nontrivial automorphism groups of thin-tall superatomic Boolean algebras.


References [Enhancements On Off] (What's this?)

  • [DS] A. Dow and P. Simon, Thin-tall Boolean algebras and their automorphism groups, preprint. MR 1157434 (93c:03065)
  • [Ro1] J. Roitman, Superatomic Boolean algebras, Handbook of Boolean Algebras, Vol. 3 (J. D. Monk and R. Bonnet, eds.), North-Holland, Amsterdam, 1989, pp. 719-740. MR 991608
  • [Ro2] -, Uncountable autohomeomorphism groups of thin-tall locally compact scattered spaces, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E05, 06E05, 20B27

Retrieve articles in all journals with MSC: 03E35, 03E05, 06E05, 20B27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1059636-4
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society